MathSciNet Relay Station
MathSciNet bibliographic data
MR2211378 47A48 (34G10 47N70 93B28 93C25)
Malinen, Jarmo; Staffans, Olof J.; Weiss, George When is a linear system conservative? Quart. Appl. Math. 64 (2006), no. 1, 61–91.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement